Alert archive / Tennessee / River Flood Warnings in 2011

River Flood Warning 10, NWS Memphis, TN

February 25, 2011Crockett County, Dyer County, Lauderdale County, Tennessee

NWS Memphis, TN issued this river flood warning at Feb 25, 2011, 6:40 AM CST for Crockett County, Dyer County, Lauderdale County, Tennessee. It took effect at Feb 25, 2011, 2:33 PM CST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2011, 6:40 AM CST (12:40 UTC)
In effect from
Feb 25, 2011, 2:33 PM CST
Expired
Feb 25, 2011, 5:18 PM CST
In force
3 hr
Issued by
NWS Memphis, TN
Flood severity
Minor

Counties Crockett County, TN, Dyer County, TN, Lauderdale County, TN

The radar

The Memphis radar (KNQA), 73 km from the middle of the area, began a volume at 12:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fork Forked Deer River near Halls (HLST1).

Action stage
8.5 ft
Minor stage
9 ft
Moderate stage
13.5 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

942 
WGUS44 KMEG 251240
FLWMEG
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
640 AM CST FRI FEB 25 2011

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE 
MISSISSIPPI RIVER...S.F. FORK FORKED DEER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF 
CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC045-095-MOC155-261240-
/O.NEW.KMEG.FL.W.0008.110307T1009Z-000000T0000Z/
/TPTT1.1.ER.110307T1009Z.110308T1200Z.000000T0000Z.NO/
640 AM CST FRI FEB 25 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT TIPTONVILLE
* FROM MONDAY MORNING UNTIL FURTHER NOTICE
* AT 06 AM FRIDAY THE STAGE WAS...25.2 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 37.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 38.0 FEET BY TUESDAY MORNING. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
AT 39.0 FEET,  MOST AGRICULTURE LAND AND LOW LYING ROADS NEAR THE 
RIVER IN NORTHWEST TN AND SOUTHEAST MO FLOODS.  

$$

ARC093-TNC045-095-097-MOC155-261240-
/O.NEW.KMEG.FL.W.0009.110304T1104Z-000000T0000Z/
/CRTM7.1.ER.110304T1104Z.110308T1200Z.000000T0000Z.NO/
640 AM CST FRI FEB 25 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE
* AT 06 AM FRIDAY THE STAGE WAS...23.8 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 32.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 35.0 FEET BY TUESDAY MORNING. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
AT 35.0 FEET, BARR ROAD IS UNDER TWO FEET OF WATER IN PLACES, AND 
EVACUATIONS ARE VERY DIFFICULT.  MOST UNPROTECTED FARMLAND NEAR THE 
RIVER AND PORTIONS OF HIGHWAY 104 IN WESTERN DYER COUNTY TN IS 
IMPACTED..  

$$

TNC033-045-097-260920-
/O.NEW.KMEG.FL.W.0010.110225T2033Z-110226T0920Z/
/HLST1.1.ER.110225T2033Z.110226T0000Z.110226T0320Z.NO/
640 AM CST FRI FEB 25 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* FROM THIS AFTERNOON UNTIL TONIGHT
* AT 06 AM FRIDAY THE STAGE WAS...3.9 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 9.5 FEET THIS EVENING
* FLOOD STAGE IS 9.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 9.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY TONIGHT.
AT 9.0 FEET,  FARM LAND NEAR THE RIVER IS FLOODED.  

$$
2 follow-up statements
279 
WGUS84 KMEG 251251
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER...NORTH FORK 
FORKED DEER RIVER...NORTH FORK OBION RIVER...OBION RIVER...RIGHT HAND
CHUTE LITTLE RIVER...S.F. FORK FORKED DEER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC131-183-261251-
/O.CON.KMEG.FL.W.0004.000000T0000Z-110226T1342Z/
/NOMT1.2.ER.110225T1433Z.110225T1800Z.110226T0742Z.NR/
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FORK OBION RIVER NEAR MARTIN
* FROM THIS MORNING UNTIL AFTER MIDNIGHT TOMORROW
* AT 06 AM FRIDAY THE STAGE WAS 18.9 FEET 
* MODERATE FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 21.5 FEET THIS AFTERNOON
* FLOOD STAGE IS 20.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 21.5 FEET BY THIS AFTERNOON.THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY AFTER MIDNIGHT TOMORROW.
* AT 22.0 FEET...WIDESPREAD FLOODING IS OCCURRING IN RIVES AND NEAR 
  UNION CITY. ADDITIONAL EVACUATIONS WILL BE NECESSARY. AGRICULTURE 
  LAND NORTH OF MARTIN IS FLOODING AND EQUIPMENT AND LIVESTOCK MAY 
  NEED TO BE MOVED TO HIGHER GROUND. NUMEROUS SECONDARY ROADS ARE 
  COVERED BY FLOOD WATERS

$$

TNC045-053-131-261251-
/O.CON.KMEG.FL.W.0005.110225T2159Z-110228T2100Z/
/OBNT1.1.ER.110225T2159Z.110227T0000Z.110228T1500Z.NO/
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE OBION RIVER NEAR OBION 
* FROM LATE THIS AFTERNOON UNTIL LATE MONDAY MORNING
* AT 06 AM FRIDAY THE STAGE WAS 31.7 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 35.5 FEET TOMORROW EVENING
* FLOOD STAGE IS 34.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 35.5 FEET BY TOMORROW EVENING.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING.
* AT 36.0 FEET...RIVES IS FLOODING. MOST CROP LAND NEAR THE RIVER IS
  FLOODED

$$

TNC045-095-MOC155-261251-
/O.CON.KMEG.FL.W.0008.110307T1009Z-000000T0000Z/
/TPTT1.1.ER.110307T1009Z.110308T1200Z.000000T0000Z.NO/
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT TIPTONVILLE
* FROM MONDAY MORNING UNTIL FURTHER NOTICE
* AT 06 AM FRIDAY THE STAGE WAS 25.2 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 37.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 38.0 FEET BY TUESDAY MORNING. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* AT 39.0 FEET...MOST AGRICULTURE LAND AND LOW LYING ROADS NEAR THE 
  RIVER IN NORTHWEST TN AND SOUTHEAST MO FLOODS

$$

ARC093-TNC045-095-097-MOC155-261251-
/O.CON.KMEG.FL.W.0009.110304T1104Z-000000T0000Z/
/CRTM7.1.ER.110304T1104Z.110308T1200Z.000000T0000Z.NO/
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CARUTHERSVILLE
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE
* AT 06 AM FRIDAY THE STAGE WAS 23.8 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 32.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 35.0 FEET BY TUESDAY MORNING. ADDITIONAL RISES ARE 
  POSSIBLE THEREAFTER.
* AT 35.0 FEET...BARR ROAD IS UNDER TWO FEET OF WATER IN PLACES, AND 
  EVACUATIONS ARE VERY DIFFICULT.  MOST UNPROTECTED FARMLAND NEAR THE
  RIVER AND PORTIONS OF HIGHWAY 104 IN WESTERN DYER COUNTY TN IS 
  IMPACTED.

$$

ARC093-111-261251-
/O.CON.KMEG.FL.W.0006.110227T1200Z-110301T1200Z/
/RIGA4.1.ER.110227T1200Z.110227T1200Z.110301T0600Z.NO/
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE RIGHT HAND CHUTE LITTLE RIVER AT RIVERVALE
* FROM SUNDAY MORNING UNTIL EARLY TUESDAY MORNING
* AT 06 AM FRIDAY THE STAGE WAS 4.4 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 11.0 FEET SUNDAY MORNING
* FLOOD STAGE IS 11.0 FEET
* AT 11.0 FEET...FARMLAND NORTH OF RIVERVALE IS FLOODED. LOW LYING 
  PORTIONS OF HIGHWAY 158 NEAR THE RIVER ARE FLOODED

$$

TNC045-260834-
/O.EXT.KMEG.FL.W.0007.110225T1738Z-110226T0834Z/
/DYET1.1.ER.110225T1738Z.110225T1800Z.110226T0234Z.NO/
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FORK FORKED DEER RIVER AT DYERSBURG
* FROM LATE THIS MORNING UNTIL THIS EVENING
* AT 06 AM FRIDAY THE STAGE WAS 14.2 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 22.5 FEET THIS AFTERNOON
* FLOOD STAGE IS 22.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 22.5 FEET BY THIS AFTERNOON.THE RIVER WILL
  FALL BELOW FLOOD STAGE BY THIS EVENING.
* AT 23.0 FEET...MOST LOW LYING AREAS SOUTH AND SOUTHEAST OF 
  DYERSBURG ARE FLOODING. WATER IS BEGINNING TO FLOW OVER BEAN MILL 
  ROAD IN SOUTHEAST DYERSBURG

$$

TNC033-045-097-260920-
/O.CON.KMEG.FL.W.0010.110225T2033Z-110226T0920Z/
/HLST1.1.ER.110225T2033Z.110226T0000Z.110226T0320Z.NO/
651 AM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE S.F. FORK FORKED DEER RIVER NEAR HALLS
* FROM THIS AFTERNOON UNTIL TONIGHT
* AT 06 AM FRIDAY THE STAGE WAS 3.9 FEET 
* MINOR FLOODING IS FORECAST 
* MAXIMUM FORECAST STAGE OF 9.5 FEET THIS EVENING
* FLOOD STAGE IS 9.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 9.5 FEET BY THIS EVENING.THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TONIGHT.
* AT 9.0 FEET...FARM LAND NEAR THE RIVER IS FLOODED

$$
061 
WGUS84 KMEG 252318
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
518 PM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR THE NORTH FORK FORKED DEER RIVER...
NORTH FORK OBION RIVER...OBION RIVER...S.F. FORK FORKED DEER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

TNC131-183-252348-
/O.CAN.KMEG.FL.W.0004.000000T0000Z-110226T1342Z/
/NOMT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
518 PM CST FRI FEB 25 2011

FORECAST INFORMATION FOR
  NORTH FORK OBION RIVER NEAR MARTIN
* AT 05 PM FRIDAY THE STAGE WAS 18.4 FEET 
* NO FLOODING IS CURRENTLY FORECAST
* FLOOD STAGE IS 20.0 FEET
* FORECAST...THE RIVER WILL BEGIN FALLING THIS EVENING AND WILL NOT
  REACH FLOOD STAGE.
* AT 18.0 FEET...LOW LAND AND AGRICULTURE FLOODING IS OCCURRING NEAR
  THE RIVER

$$

TNC045-053-131-252348-
/O.CAN.KMEG.FL.W.0005.000000T0000Z-110228T2100Z/
/OBNT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
518 PM CST FRI FEB 25 2011

FORECAST INFORMATION FOR
  OBION RIVER NEAR OBION 
* AT 05 PM FRIDAY THE STAGE WAS 31.7 FEET 
* NO FLOODING IS CURRENTLY FORECAST
* MAXIMUM FORECAST STAGE OF 33.5 FEET EARLY SUNDAY MORNING
* FLOOD STAGE IS 34.0 FEET
* FORECAST...THE RIVER WILL RISE TO NEAR 33.5 FEET EARLY SUNDAY 
  MORNING
* AT 34.0 FEET...FARM LAND NEAR THE RIVER IS FLOODED

$$

TNC045-252348-
/O.CAN.KMEG.FL.W.0007.000000T0000Z-110226T0834Z/
/DYET1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
518 PM CST FRI FEB 25 2011

FORECAST INFORMATION FOR
  NORTH FORK FORKED DEER RIVER AT DYERSBURG
* AT 05 PM FRIDAY THE STAGE WAS 13.1 FEET 
* NO FLOODING IS CURRENTLY FORECAST
* FLOOD STAGE IS 22.0 FEET
* FORECAST...THE RIVER WILL BEGIN FALLING THIS EVENING AND
  NO FLOODING IS EXPECTED.

$$

TNC033-045-097-252348-
/O.CAN.KMEG.FL.W.0010.000000T0000Z-110226T0920Z/
/HLST1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
518 PM CST FRI FEB 25 2011

FORECAST INFORMATION FOR
  S.F. FORK FORKED DEER RIVER NEAR HALLS
* AT 05 PM FRIDAY THE STAGE WAS 4.0 FEET 
* NO FLOODING IS CURRENTLY FORECAST
* MAXIMUM FORECAST STAGE OF 4.0 FEET THIS EVENING
* FLOOD STAGE IS 9.0 FEET
* FORECAST...THE RIVER WILL BEGIN TO FALL THIS EVENING AND
  NO FLOODING IS EXPECTED.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Feb 25, 6:00 AM CST, 40 minutes earlier.

Area forecast discussion, Feb 25, 6:00 AM CST, 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
600 AM CST FRI FEB 25 2011

.UPDATE...

UPDATED FOR 12Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 501 AM CST FRI FEB 25 2011/

DISCUSSION...

TRANQUIL WEATHER RETURNS TODAY...ANOTHER SEVERE WEATHER EVENT LOOKS
LIKELY SUNDAY NIGHT.

MUCH COOLER AIR WAS PUSHING INTO THE MIDSOUTH ON GUSTY NORTHWEST
WINDS THIS MORNING. THE LOW PRESSURE SYSTEM THAT BROUGHT THE
STORMY WEATHER YESTERDAY HAS MOVED WELL TO THE EAST. A TRAILING
COLD FRONT WAS PUSHING SOUTHEAST OF THE MIDSOUTH. TEMPERATURES IN
THE UPPER 30S WERE FLOWING INTO PARTS OF NORTHEAST ARKANSAS.

SURFACE HIGH PRESSURE WILL BUILD OVER THE MIDSOUTH TODAY. THE
TIGHT SURFACE GRADIENT OVER THE AREA WILL QUICKLY WEAKEN WITH
DIMINISHING WIND THIS MORNING. LOW CLOUDS WILL CONTINUE TO STREAM
ACROSS THE REGION HELPING TO HOLD TEMPERATURES DOWN ALONG WITH THE
COLD AIR ADVECTION AT THE LOWER LEVELS. HIGHS TODAY WILL ONLY BE
IN THE MID 40S TO LOWER 50S. TONIGHT WILL BE PARTLY CLOUDY AND
COLD AS THE LOW CLOUDS GRADUALLY BREAK UP. COULD BE SOME AREAS OF
FOG...BUT DECIDED TO LEAVE OUT THE FORECAST FOR NOW WITH SOME
UNCERTAINTY ON HOW MUCH THE CLOUDS WILL CLEAR.

SATURDAY PROMISES TO BE A VERY NICE DAY. WINDS WILL BECOME
SOUTHERLY ALLOWING FOR A VERY GOOD WARM UP UNDER PARTLY SUNNY SKIES.

A CHANCE OF SHOWERS AND THUNDERSTORMS RETURNS SATURDAY NIGHT AND
SUNDAY. A WARM FRONT IS FORECAST TO MOVE INTO THE MIDSOUTH FROM
THE SOUTHWEST SATURDAY NIGHT AND MOVE NORTH OF THE REGION SUNDAY.
ELEVATED INSTABILITY IN ASSOCIATION WITH THE WARM FRONT AND AN
INCREASE IN MOISTURE WILL ALLOW FOR THE DEVELOPMENT OF SCATTERED
SHOWERS AND THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY MORNING.
COULD BE SOME SMALL HAIL WITH THESE STORMS...BUT CONFIDENCE IS TOO
LOW TO MENTION IN THE HAZARDOUS WEATHER OUTLOOK AT THIS TIME.
SOUTHERLY FLOW WILL STRENGTHEN ACROSS THE MIDSOUTH SUNDAY PUSHING WARM
AIR INTO THE AREA ALONG WITH INCREASING SURFACE BASED INSTABILITY.
AS A RESULT...ADDITIONAL SCATTERED THUNDERSTORMS ARE POSSIBLE
SUNDAY AFTERNOON. THINK CLOUDS WILL HOLD TEMPERATURES DOWN BELOW
THEIR FULL POTENTIAL...BUT HIGHS WILL STILL RANGE FROM THE UPPER
60S TO MID 70S.

MODELS ARE IN GOOD AGREEMENT THAT SEVERE THUNDERSTORMS LOOK LIKE A
GOOD POSSIBILITY SUNDAY NIGHT. THE ENTIRE MIDSOUTH WILL BE WITHIN WARM
AND UNSTABLE AIR BY THAT TIME. A POWERFUL UPPER LEVEL TROUGH IS
FORECAST TO SLAM INTO THE MIDSOUTH SUNDAY NIGHT FROM THE WEST WITH
A 300 MB JET AROUND 135 KTS AND A 500 MB JET AROUND 105 KTS. 925
MB WINDS AT 06Z SUNDAY NIGHT ARE FORECAST NEAR 60 KTS. THE 00Z GFS
INDICATED A COLD FRONT MOVING TO NEAR THE TN RIVER OF WEST TN AND
NORTHEAST MS BY 12Z MONDAY...WITH THE ECMWF JUST A LITTLE SLOWER
WITH THIS SYSTEM. MODEL FORECAST INSTABILITY LOOKS SLIGHTLY BETTER
THAN YESTERDAYS SYSTEM WITH LIFTED INDICES NEAR MINUS 3 AND
MUCAPES BETWEEN 500 AND 1000 J/KG. THINK A FAST MOVING SQUALL LINE
WITH DEVELOP AHEAD OF THE COLD FRONT AND MOVE THROUGH THE MIDSOUTH
SUNDAY NIGHT. DAMAGING WINDS WILL BE OF PRIMARY CONCERN WITH THE
INTENSE WIND FIELD. THE ASSOCIATED SURFACE LOW WILL MOVE FROM
SOUTHERN KS TO CENTRAL IL...FURTHER NORTHWEST OF THE MIDSOUTH THAN
THE SURFACE LOW YESTERDAY. NEVERTHELESS...DIRECTIONAL WIND SHEAR
WILL BE MORE THAN SUFFICIENT TO ALSO SUPPORT EMBEDDED TORNADOES IN
THE SQUALL LINE AND POSSIBLY AHEAD OF THE LINE IF DISCREET
SUPERCELLS CAN DEVELOP. 0-1 KM HELICITY IS FORECAST BETWEEN 400
AND 500 M2/S2. ADDITIONAL HEAVY RAIN MAY BE OF CONCERN...ESPECIALLY
CONSIDERING THE HEAVY RAIN OF YESTERDAY...AS PRECIPITABLE WATER
VALUES CLIMBING TO NEAR 1 1/2 INCHES. HOWEVER IT LOOKS LIKE THUNDERSTORMS
WITH HEAVY RAIN WILL BE MOVING OUT OF THE AREA FAIRLY QUICKLY HELPING
TO LIMIT THE POTENTIAL FOR FLASH FLOODING.

THE ECMWF IS A LITTLE SLOWER WITH THE MOVEMENT OF THE COLD
FRONT THAN THE GFS...THEREFORE KEPT IN A CHANCE OF SHOWERS AND
THUNDERSTORMS THROUGH MONDAY MORNING. BOTH THE GFS AND ECMWF INDICATE
THAT DRY WEATHER WILL RETURN BY MONDAY AFTERNOON.

DRY WEATHER WILL OCCUR THE REMAINDER OF THE FORECAST PERIOD THROUGH
THURSDAY. COOLER AIR WILL SPREAD INTO THE MIDSOUTH MONDAY...
THEN A NICE WARM UP WILL OCCUR BY THURSDAY AS WINDS RETURN TO THE
SOUTH.

JCL

&&

.AVIATION...

12Z TAF CYCLE

MVFR CIGS WILL RISE SLOWING THROUGH THE MORNING...BECOME VFR BY
EARLY AFTERNOON...THEN CLEAR BY EARLY EVENING. CLEAR SKIES ARE
EXPECTED TONIGHT. BREEZY NORTHWEST WINDS THIS MORNING WILL
DIMINISH AND VEER NORTH AND NORTHEAST THIS AFTERNOON AND EAST OR
SOUTHEAST LATE TONIGHT.

BORGHOFF

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  48  35  65  57 /   0   0  10  40
MKL  46  30  63  53 /   0   0  10  40
JBR  45  32  61  51 /   0   0  10  40
TUP  53  33  68  52 /   0   0  10  40

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Feb 25, 5:32 AM CST, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
532 AM CST FRI FEB 25 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
532 AM CST FRI FEB 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER SEVERE WEATHER EVENT IS LIKELY SUNDAY NIGHT ACROSS THE
MIDSOUTH. A POWERFUL LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT
WILL MOVE INTO THE REGION. DAMAGING WINDS...A FEW TORNADOES AND
LARGE HAIL ARE ALL POSSIBLE. IN ADDITION...HEAVY RAIN MAY CAUSE
LOCALIZED FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY SUNDAY NIGHT.

JCL

In the hours before

Local storm report, Feb 25, 2:06 AM CST, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
206 AM CST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     TSTM WND DMG     1 S TRUMANN             35.66N 90.52W
02/24/2011                   POINSETT           AR   LAW ENFORCEMENT

            TRACTOR TRAILER BLOWN OVER ON INTERSTATE 55 AT MILE
            MARKER 24.

0715 PM     HEAVY RAIN       COLLEGE CITY            36.13N 90.94W
02/24/2011  M6.01 INCH       LAWRENCE           AR   TRAINED SPOTTER

            6.01 INCHES OF RAIN...STORM TOTAL.

0741 PM     TSTM WND GST     TRENTON                 35.97N 88.94W
02/24/2011  E70.00 MPH       GIBSON             TN   STORM CHASER

            WINDS OF 70 MPH WITH SMALL TREE LIMBS DOWN. PENNY SIZE
            HAIL WAS ALSO REPORTED. LOOSE PATIO FURNITURE ALONG WITH
            TRASH CANS BLOWN ABOUT.

0805 PM     TSTM WND GST     JACKSON                 35.63N 88.83W
02/24/2011  E80.00 MPH       MADISON            TN   TRAINED SPOTTER

            WINDS AT LEAST 80 MPH. A LARGE OAK TREE FELL ON A CARPORT
            AND PORTION OF A HOUSE. CARPORT IS A TOTAL LOSS AS WELL
            AS THE CAR INSIDE. SLIGHT ROOF AND SIDING DAMAGE
            SUSTAINED TO THE HOUSE AND DAMAGE TO A WOODEN FENCE.

0815 PM     TSTM WND GST     HENDERSON               35.44N 88.65W
02/24/2011  E100 MPH         CHESTER            TN   TRAINED SPOTTER

            100 MPH WIND ESTIMATED.

&&

BORGHOFF

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 6:11 PM CSTSevere Thunderstorm WarningMEGDyer, Henry, Lake, Lauderdale, Tipton, Weakley90 days
Feb 24, 6:14 PM CSTTornado WarningMEGLauderdale31 min
Feb 24, 6:19 PM CSTTornado WarningMEGObion, Weakley28 min
Feb 24, 6:23 PM CSTSevere Thunderstorm WarningMEGLauderdale, Tipton90 days
Feb 24, 6:28 PM CSTSevere Thunderstorm WarningMEGCarroll, Fayette, Gibson, Henry, Shelby, Tipton and 1 more90 days
Feb 24, 6:34 PM CSTTornado WarningMEGShelby26 min
Feb 24, 6:38 PM CSTTornado WarningMEGCrockett, Dyer, Lake, Lauderdale, Obion52 min
Feb 24, 6:41 PM CSTFlash Flood WarningMEGCrockett, Gibson, Haywood, Lauderdale, Tipton3 hr
Feb 24, 6:56 PM CSTFlash Flood WarningMEGFayette, Shelby3 hr
Feb 24, 6:57 PM CSTTornado WarningMEGFayette, Haywood, Shelby, Tipton48 min
Feb 24, 6:59 PM CSTSevere Thunderstorm WarningMEGChester, Crockett, Decatur, Haywood, Henderson, Lauderdale and 2 more90 days
Feb 24, 7:15 PM CSTTornado WarningMEGChester, Fayette, Hardeman, Shelby45 min
Feb 24, 7:20 PM CSTSevere Thunderstorm WarningMEGFayette, Hardeman, Shelby90 days
Feb 24, 7:21 PM CSTTornado WarningMEGCarroll, Crockett, Dyer, Gibson, Lauderdale, Obion and 1 more39 min
Feb 24, 7:26 PM CSTSevere Thunderstorm WarningMEGHenry90 days
Feb 24, 7:31 PM CSTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Haywood, Henderson, Madison44 min
Feb 24, 7:32 PM CSTTornado WarningMEGChester, Fayette, Hardeman, Haywood, Henderson, Madison43 min
Feb 24, 7:52 PM CSTFlash Flood WarningMEGCarroll, Henry3 hr
Feb 24, 7:56 PM CSTTornado WarningMEGChester, Fayette, Hardeman, McNairy49 min
Feb 24, 7:58 PM CSTFlash Flood WarningMEGCarroll, Chester, Crockett, Gibson, Henderson, Madison3 hr
Feb 24, 7:58 PM CSTSevere Thunderstorm WarningMEGCarroll, Henry, Weakley47 min
Feb 24, 7:58 PM CSTSevere Thunderstorm WarningMEGFayette, Hardeman, McNairy47 min
Feb 24, 8:00 PM CSTTornado WarningMEGCarroll, Henry45 min
Feb 24, 8:04 PM CSTFlash Flood WarningMEGChester, Fayette, Hardeman, McNairy3 hr
Feb 24, 8:11 PM CSTSevere Thunderstorm WarningMEGCarroll, Henderson19 min
Feb 24, 8:12 PM CSTTornado WarningMEGCarroll, Chester, Decatur, Hardeman, Hardin, Henderson and 1 more48 min
Feb 24, 8:23 PM CSTFlash Flood WarningMEGDecatur3 hr
Feb 24, 8:34 PM CSTSevere Thunderstorm WarningMEGHardin, McNairy56 min
Feb 24, 8:47 PM CSTFlash Flood WarningMEGHardin, McNairy3 hr
Feb 24, 9:30 PM CSTSevere Thunderstorm WarningMEGHardin36 min
Feb 25, 6:40 AM CSTRiver Flood WarningMEGDyer, Lake34 days
Feb 25, 6:40 AM CSTRiver Flood WarningMEGDyer, Lake, Lauderdale37 days
Feb 25, 1:37 PM CSTRiver Flood WarningMEGLauderdale, Tipton38 days

Nearby

River Flood Warnings in Tennessee, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.